# SDR AALA202203302027

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,628 hours, 10,348 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID DECK CREW REST DOOR DOES NOT LATCH CLOSED IN FLIGHT. LATCH ADJUSTED OPERATIONS NORMAL PER AMM 52-53-01.
